# SDR 20010125SG018

- Difficulty date: October 12, 2000
- Submitted: January 25, 2001
- Operation: Air carrier
- Aircraft: N142WE
- Make and model: Doug DC-10-40
- Aircraft serial: 46966
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: AJC79989
- Condition: Corroded
- Location: Nr 2 Nacelle
- Part time: 46,971 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AT ALITALIA, THE FITTING ELEMENT INSIDE THE AIR INTAKE DUCT ON THE NR 2 ENGINE SKIN PANEL ATTACHED TO BANJO''S 1, 2, 3 STRUCTURE IS CORRODED.  REPAIRED IAW EO CH-00-015, BOEING TLX CAC-FCO 00-00008H, AND DRAWING AJC 7998.  AN FAA FORM 8110-3 WAS ISSUED.  RELEASED AIRCRAFT FOR REVENUE SERVICE.  (M)
